I was in a car accident some years back and have chronic back and neck pain. I was put on Lyrica a few years ago. I noticed that if I forgot to take the Lyrica for, like a day or two(was on vacation) then I start to have reactions like: start to feel very hot and clammy like I am about to get sick with a cold/fever or something, start to feel ill all over the body, it is really awful. I notived that after I took the Lyrica...this reaction went away. If I ever need to get off the drug, how can I? has anyone else experienced this?
Hello! I was put on Lyrica to help with nerve pain and depression. What I did was taper off of it and had no side effects at all.
I started taking one every other day for a week, then 1 every 2 days for a week, then so on until you are tapered off. This is just my experience. Hope that helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.